| Model Number |
DIU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Device evaluation: device evaluation was not performed as product was not returned.Manufacturing record evaluation: the manufacturing records review for this device shows that it was released within specification.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded monofocal lens was explanted due to a mechanical complication related to visual acuity.The lens was removed and replaced during a secondary surgical procedure with another lens of the same model and diopter, a j&j iol.No injury or additional intervention was required.The patient is doing well.No further information is available.